need some help

Home The Candida Forum Candida Questions need some help

This topic contains 0 replies, has 1 voice, and was last updated by  Frank855 4 years, 7 months ago.

Viewing 1 post (of 1 total)
  • Author
    Posts
  • #120773

    Frank855
    Member
    Topics: 1
    Replies: 0

    hii guys i got candida from antibiotics im now on the dier for 5 weeks and its great i went to my doctor she gave me diflucan and pantropazole i drunk that and took vitamin c but i got gas again and hard stool i stoped using pantropazole and don’t know should i use diflucan ( fluconazole ) also am taking probiotics what is your opinion ? and i have sometimes like yellowish stool …. because am really new in this i was so healthy and now im crying every fucking day and im not the same guy… i think my doctor she doesn’t want to be serious with me or what because i have no insurance i need to wait more 3 weeks on my job to get it….

Viewing 1 post (of 1 total)

The topic ‘need some help’ is closed to new replies.